# SDR UALA2009050601303

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 71,304 hours, 11,615 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 2492
- Condition: Faulty
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "AIL LOCK" LT ON AT LOW SPEED.  EICAS MSG AILERON LOCKOUT DISPLAYED.  OUTBOARD AILERONS DID NOT INDICATE NORMAL - LOCKED OUT - BOTH.  LEFT SAM FAULTS RIGHT LOCK OUT ACTUATOR, CONFIRMED ACTUATOR AT FAULT.  REPLACED RT LOCK OUT ACTUATOR.  OP CHECK GOOD.
